RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 34, Number 5  


Science People
Vladimir Aleksandrovich Il'in (on the occasion of his seventieth birthday)
S. V. Emel'yanov, S. K. Korovin, V. P. Maslov, E. I. Moiseev, S. M. Nikol'skii, O. A. Oleinik, Yu. S. Osipov, V. A. Sadovnichii, A. A. Samarskii, T. K. Shemjakina
579

Ordinary Differential Equations
On the completeness of systems of Gauss hypergeometric functions
V. A. Sadovnichii, A. Yu. Popov
595
On spectral expansions corresponding to the multidimensional Schrödinger operator with a summable potential. I
L. V. Kritskov
609
On the influence of the degree of summability of coefficients of differential operators on the rate of equiconvergence of spectral expansions. I
I. S. Lomov
619
A nonlinear boundary value problem on a graph
Yu. V. Pokorny, O. M. Penkin, V. L. Pryadiev
629

Partial Differential Equations
An estimate for the spectral function of a selfadjoint extension in $\mathbb R^2$ of the Schrödinger operator with a potential satisfying the Stummel condition
V. A. Il'in
638
On the averaging of boundary value problems in punctured domains of nonperiodic structure
O. A. Oleinik, T. A. Shaposhnikova
647
A spectral problem for the Laplace operator in the square with a spectral parameter in the boundary condition
N. Yu. Kapustin, E. I. Moiseev
662
On the asymptotic behavior of solutions of the generalized Kolmogorov–Petrovskiǐ–Piskunov equation for large time values
V. V. Konotop, I. A. Shishmarev
668
On the existence of a classical solution of a mixed problem for a second-order one-dimensional hyperbolic equation
N. Lažetić
682
Spectral boundary value problems and elliptic equations on manifolds with singularities
V. Nazaikinskii, B. Sternin, V. Shatalov, B.-W. Schulze
695
Optimal control of nonlocal problems for distributed systems
V. V. Tikhomirov
709
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019